# SDR DALA2023101108343

- Difficulty date: October 6, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 137,472 hours, 19,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 176 DURING SVC CHK FOUND EMERGENCY LIGHTS AT SEATS 17GF, 18GF, 19GF, 20GF INOP. CORRECTIVE ACTION: C/W ERA 612680-14 SECTION 1 PERMANENT REPAIR. (4469338)
